# SDR FDEA201201070042

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Rt Wng - Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TB FAIRING 192AR CORRODED CIRCUMFERENCE OF PANEL AT FASTENER HOLES.  CHECKED LIMITS OF ALL REWORKED AREAS. FOUND IN LIMITS EXCEPT 1 EA SPOT AT RBL 2.75 ORIGINAL THICKNESS .075 REMAINING THICKNESS .042 OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET II,  L= 2.5" W= 2" D= 0.33".  REMOVED DAMAGED AREA IAW SRM 53-00-01. INSTALLED REPAIR DOUBLER IAW SRM 51-40-02.  INSTALLED TAPERED SHIMS IAW SOPM 20-50-24.  MAJOR REPAIR.
